# SDR IXXA20160821055

- Difficulty date: July 7, 2016
- Submitted: August 21, 2016
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 81,395 hours, 30,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T6334
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD CORNER OF BULK CARGO DOOR HAS CORROSION AT HINGE LOWER MOUNT BOLTS ON INNER SKIN. BLENDED AREA OUT OF LIMITS. REPAIRED BULK CARGO DOOR IN ACCORDANCE WITH B767 SRM 51-70-13 FIGURE 1.  AIRCRAFT GROUNDED.
